# SDR MALA060470

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,386 hours, 21,343 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 7255201654
- Part serial: 2046
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND RT ELEVATOR P/N 7255201-654, SN 2046 IS DAMAGED ON THE LOWER SURFACE, 6" FORWARD OF THE TRAILING EDGE.  THE ORIGINAL DAMAGE HAD BEEN TEMPORARILY REPAIRED IAW MESABA EO NR S55071.  THE TEMPORARY REPAIR HAS BEEN REMOVED AND A PERMANENT REPAIR INSTALLED IAW MESABA EO NR S51031.  REF: EAMS WORK ORDER 214183 TASK 3501.
